# SDR CA951211018

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690D
- Engine: Arsrch
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004312
- Condition: Cracked
- Location: Cockpit
- Part time: 8,379 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)THE WINDSHIELD OUTER GLASS CRACKED WHEN ON DESCENT TO AIRPORT.
